Recursive algorithm for computing the frequency response of a class of non-linear difference equation models

A recursive algorithm is developed which is both computationally compact and enables the nth-order frequency response functions of a large class of non-linear difference equation models to be found without restriction on the order n.

Journal Title: International Journal of Control Vol. 50; no. 5; pp. 1925 - 1940
Authors: James Peyton-Jones, S. A. Billings
Format: Article
Published: 1989
Subjects: